Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 601839, 18 pages
Research Article

Sharp Inequalities for Trigonometric Functions

1School of Mathematics and Computation Sciences, Hunan City University, Yiyang 413000, China
2School of Information Engineering, Huzhou Teachers College, Huzhou 313000, China

Received 4 March 2014; Revised 21 May 2014; Accepted 30 May 2014; Published 7 July 2014

Academic Editor: Chun-Gang Zhu

Copyright © 2014 Zhen-Hang Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhen-Hang Yang, Yun-Liang Jiang, Ying-Qing Song, and Yu-Ming Chu, “Sharp Inequalities for Trigonometric Functions,” Abstract and Applied Analysis, vol. 2014, Article ID 601839, 18 pages, 2014.